# SDR SWIA201128205

- Difficulty date: October 9, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 37,601 hours, 53,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS WILL NOT TURN OFF WHEN COMMANDED.  (SERVICE)  REPLACED RELAYS K519 AND K0201.
